Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2005, Issue 1, Pages 49-59
http://dx.doi.org/10.1155/MPE.2005.49

A filtered renewal process as a model for a river flow

Département de Mathématiques et de Génie Industriel, École Polytechnique, C.P. 6079, Succursale Centre Ville, Montréal, Québec H3C 3A7, Canada

Received 13 July 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mario Lefebvre, “A filtered renewal process as a model for a river flow,” Mathematical Problems in Engineering, vol. 2005, no. 1, pp. 49-59, 2005. https://doi.org/10.1155/MPE.2005.49.